Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on $ IC-p$ groups


Author: I. M. Isaacs
Journal: Proc. Amer. Math. Soc. 17 (1966), 1451-1454
MSC: Primary 20.43
DOI: https://doi.org/10.1090/S0002-9939-1966-0209360-8
MathSciNet review: 0209360
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bauman, Nonsolvable IC groups, Proc. Amer. Math. Soc. 15 (1964), 823-827. MR 0166257 (29:3534)
  • [2] P. Hall and G. Higman, On the $ p$-length of $ p$-solvable groups and reduction theorems for Burnside's problem, Proc. London Math. Soc. (3) 6 (1956), 1-42. MR 0072872 (17:344b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.43

Retrieve articles in all journals with MSC: 20.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0209360-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society